# SDR ASOA2016070815076

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 21,165 hours, 13,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LEVER DIFFICULT TO RAISE AND LOWER. PERFORMED OPS TEST OF THE PASSENGER DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
